N. Sukumar's Publications

Sorted by DateClassified by Publication TypeClassified by Research Category

Three-dimensional non-planar crack growth by a coupled extended finite element and fast marching method

N. Sukumar, D. L. Chopp, E. Béchet, and N. Moës. Three-dimensional non-planar crack growth by a coupled extended finite element and fast marching method. International Journal for Numerical Methods in Engineering, 76(5):727–748, 2008.

Download

[PDF] 

Abstract

(unavailable)

BibTeX

@article{Sukumar:2008:TDN,
	author = "N. Sukumar and D. L. Chopp and E. B{é}chet and 
                  N. Mo{ë}s",
	title  = "Three-dimensional non-planar crack growth by a coupled extended finite element and fast marching method",
	journal = IJNME,
 	volume = 76,
 	number = 5,
 	pages  = {727--748},
  	year   = 2008,
   bib2html_dl_pdf = "http://dilbert.engr.ucdavis.edu/~suku/xfem/papers/xfemfmm.pdf",
   bib2html_pubtype = {Journal},
   bib2html_rescat =  {PUFEM/X-FEM},
}

Generated by bib2html.pl (written by Patrick Riley ) on Sat Jul 20, 2019 23:36:20